# SDR AALA2009061500010

- Difficulty date: June 15, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 28,108 hours, 13,533 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD - INFLIGHT DCA-DFW.  THE CREW REPORTED AIRCRAFT HAD A RIGHT ENGINE FIRE INDICATION.  EMERGENCY DECLARED, LANDED IAD WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 2 ENGINE COWL ANTI-ICE DUCT BROKEN AND UPPER COWL DAMAGED.  REPLACED NUMBER 2 ENGINE UPPER COWL AND ANTI-ICE DUCT.
